# SDR SWAA2013070217837

- Difficulty date: June 24, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 55,418 hours, 44,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101074
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING NR 5 EMERGENCY LIGHT INOPERATIVE.  RELAMPED SIGN IAW AMM.
